Discussions that mention demerol

Drug Interactions / Side Effects board


First the doctors had me on Demerol and Dilaudid in the hospital. Then a month of Percocet, follwed by 3 weeks of extra strength Vicodin.
Since I hate drugs, I flat quit the second the pain let up. (BAD IDEA!) I became terribly sick. Chills, sweating bullets, diahrrea and total lack of sleep. That was a week ago. The chills and sweating are pretty much gone. The sleep is a little better. The stomach is still really bad. I am living on Ensure, the liquid diet in a can, as it is all I can get down. Anyone have any idea how long this can go on?
Quote from johnZ:
First the doctors had me on Demerol and Dilaudid in the hospital. Then a month of Percocet, follwed by 3 weeks of extra strength Vicodin.
Since I hate drugs, I flat quit the second the pain let up. (BAD IDEA!) I became terribly sick. Chills, sweating bullets, diahrrea and total lack of sleep. That was a week ago. The chills and sweating are pretty much gone. The sleep is a little better. The stomach is still really bad. I am living on Ensure, the liquid diet in a can, as it is all I can get down. Anyone have any idea how long this can go on?


Hey man, it will only get better. How long were you in the hospital? You've described at least two full months of opiate use, which is a decent time period. "This" (upset stomach and poor sleep) won't last a whole lot longer, though, I'd say you'll be able to eat and sleep much more normally within two weeks. Drink a LOT of water every day, take a multi-vitamin, and (when possible) exercise. The water and exercise helps flush your system of the remnants of the drugs (which are the cause of the withdrawal symptoms) and the multi-vitamin will help your body rebuild itself. You can't rush this, but you can help it along. Any more questions just post them.